Affordable Access

Publisher Website

Late onset of tacrolimus-related posterior leukoencephalopathy after living donor liver transplantation

Authors
Journal
Liver Transplantation
1527-6465
Publisher
Wiley Blackwell (John Wiley & Sons)
Volume
9
Issue
9
Identifiers
DOI: 10.1053/jlts.2003.50181
Disciplines
  • Medicine

Abstract

Abstract Neurotoxicity is a well-known side effect of tacrolimus-based immunosuppression after liver transplantation. Until now, only 31 cases of immunosuppression-associated leukoencephalopathy in liver transplant recipients reported in the literature are related to tacrolimus therapy. We report a patient who developed a posterior leukoencephalopathy syndrome, secondary to tacrolimus-based immunosuppression, after living donor liver transplantation. The special features of this case are the sudden and late onset of neurologic symptoms, a persistent comatose state, and increased signal intensity in follow-up MRI. (Liver Transpl 2003;9:983-985.)

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Late onset of tacrolimus-related posterior leukoen...

on Liver transplantation : offici... September 2003

Late-onset acute rejection after living donor live...

on World Journal of Gastroenterol... Nov 07, 2006

Clinical and radiological features of two cases of...

on Transplantation Proceedings June 1998

Leukoencephalopathy syndrome after living-donor li...

on Experimental and Clinical Tran... April 2011
More articles like this..